# SDR UIEA2021082701885

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB RH T/E SUPPORT BEAM AT RUD STA 332.4 FOUND CRACKED.( EMP-VERT STAB RUD STA 332.4 R/H T/E BEAM CAP ANGLE CRACK AREA REPAIRED IAW SRM 55-30-13-2R-2 REPAIR 2. REPEAT INSPECTION IAW SRM 55-30-13-2R-2 REPAIR 2 TABLE 202. )
